首页
科学研究
研究领域
论文成果
专利
著作成果
科研项目
教学研究
教学资源
授课信息
教学成果
获奖信息
招生信息
学生信息
我的相册
教师博客
扫描手机二维码
欢迎您的访问
您是第
位访客
开通时间:
.
.
最后更新时间:
2024
.
4
.
27
登录
English
|
手机版
胡太忠
( 教授 )
的个人主页 http://faculty.ustc.edu.cn/hutaizhong/zh_CN/index.htm
教授
电子邮箱:
thu@ustc.edu.cn
联系方式:
+86-551-63600563
学位:
博士
论文成果
当前位置:
中文主页
>>
科学研究
>>
论文成果
[61]
Stochastic orderings for elliptical random vectors, Journal of Multivariate Analysis, 2016, 148(1): 83-88.
[62]
On a family of coherent measures of variability, Insurance: Mathematics and Economics, 2020, 95: 173-182.
[63]
胡太忠,胡太忠.NEW PROPERTIES OF THE TOTAL TIME ON TEST TRANSFORM ORDER.PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2011,26(1):43-60.
[64]
胡太忠,胡太忠.Preservation of the location independent risk order under convolution.INSURANCE MATHEMATICS & ECONOMICS,2006,38(2):406-412.
[65]
胡太忠.The second-order version of Karamata's theorem with applications.STATISTICS & PROBABILITY LETTERS,2013,83(5):1397-1403.
[66]
胡太忠.Stochastic orderings for elliptical random vectors.JOURNAL OF MULTIVARIATE ANALYSIS,2016,14883-88.
共66条 7/7
首页
上页
下页
尾页
页
版权所有 ©2020 中国科学技术大学
地址:安徽省合肥市金寨路 96 号,邮政编码:230026